# SDR CA070720004

- Difficulty date: July 18, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Lear 45LEAR
- Aircraft time: 2,120 hours
- Engine: Garrtt TFE7312
- System (JASC): 2730 · Elevator Control System
- Part: Current Limiter
- Part number: EM21542
- Condition: Failed
- Location: Elevator
- Part time: 2,312 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN COMPLETING POST FLIGHT INSPECTION (DI), AN AMBER CAS MESSAGE, ELEVATOR DISCONNECT WAS NOTICED ON THE EICAS DISPLAY.  ELEVATOR DISCONNECT WAS NOT ACTUATED AT THIS TIME (THIS INDICATES THE ELEVATORS ARE DISCONNECTED ON THE GROUND).  ELEVATOR DISCONNECT FUNCTION CHECKED AND IT WAS DISCOVERED THAT THE ELEVATORS WOULD NOT DISCONNECT.  SYSTEM TROUBLESHOT AND FOUND THAT CURRENT LIMITER HAD FAILED.  A NEW LIMITER WAS ORDERED AND INSTALLED.  ELEVATOR DISCONNECT SYSTEM FUNCTION CHECKED SERVICEABLE.  MFG NOTIFIED OF FAILURE. (TC NR 20070720004)
